Jump to content
Important Survey - Please Participate ×

Are waves and windows sign you are recovering?


[le...]

Recommended Posts

Developed awful mental symptoms since being made go cold turkey off zopiclone have steadily got worse. Tried SSRI's to help made things whole lot worse given me more symptoms big mistake. Been weaning off have noticed lasted few weeks get the odd day with definite improvement but bad again next day. But definite glimmers of hope. Wondering if this is sign I'm slowly recovering as before never had any windows unfortunately the AD have probably hindered recovery
Link to comment
Share on other sites

Leann,

 

If you are having windows that’s a great sign so keep living healthily and you will recover. Don’t forget that waves are also a part of the process.

 

G

Link to comment
Share on other sites

Thanks for that couple days ago felt quite optomistic but today been in tears feel like don't want to be here. The SSRI's made things so much worse and given me OCD so guess could be withdrawal from them as well. Never had any windows before so gives me hope will eventually recover. Going stop the AD hope things improve as down to 1 mg.
Link to comment
Share on other sites

AD's went wrong for me too..go slow getting off them - like don't just stop it c/t unless its making you have SI.

 

:)

Link to comment
Share on other sites

Been weaning off for 6 weeks was only on 10mg, they made my symptoms so awful and today really didn't want be here, so think will try stopping them. Only on 1 mg just want drug out my system let my brain repair.
Link to comment
Share on other sites

The reason I so strongly advise long contemplation about taking any other medication (if possible) or supplements during recovery is that they can cause great confusion about what is causing what and this leads to uncertainty about the next steps.

 

Ingesting nothing but good healthy unprocessed foods on a balanced diet means that a) you will benefit from the goodness b) you will know that nothing bad is going in and so all the symptoms must be caused by recovery

Link to comment
Share on other sites

Don't worry not taking anything else. The intrusive thoughts were definitely  zopiclone withdrawal, and the OCd definitely started when I took sertraline others have bad reactions from it. Realise now they were big mistake but you just get desperate for something to help with the symptoms. Realise now nothing unfortunately helps.
Link to comment
Share on other sites

Don't worry not taking anything else. The intrusive thoughts were definitely  zopiclone withdrawal, and the OCd definitely started when I took sertraline others have bad reactions from it. Realise now they were big mistake but you just get desperate for something to help with the symptoms. Realise now nothing unfortunately helps.

 

leann,

 

I can’t claim any super-power logic but I found breathing exercises - Luke Horton YouTube - just took my anxiety away when it was at it’s worse. Twenty minutes 1/2/3 times a day as required. Nowadays I hardly do it and that’s one of my measures of success. It’s free, can be done whenever you want and to your own needs.

 

We all have to do our time and I believe that if we do it well we are better and stronger for it.

 

Best wishes,

 

G

Link to comment
Share on other sites

[b6...]

Been weaning off for 6 weeks was only on 10mg, they made my symptoms so awful and today really didn't want be here, so think will try stopping them. Only on 1 mg just want drug out my system let my brain repair.

 

How are you tapering off SSRI?

Link to comment
Share on other sites

Dropped down to 7.5mg for about 3 weeks then over next 3 weeks dropped to 5 mg then 2.5 then 1 mg last few days. Difficult being accurate as just dust now. Think meant to do it over longer period but felt so terrible yesterday trying stopping them. Surviving anti depressants got lot info on tapering.Think main thing is don't suddenly stop cold turkey.
Link to comment
Share on other sites

×
×
  • Create New...